Mathematical Research Letters

Volume 20 (2013)

Number 5

Another proof of Zagier’s evaluation formula of the multiple zeta values $\zeta (2, \dots , 2, 3, 2, \dots , 2)$

Pages: 947 – 950

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n5.a10

Author

Zhong-Hua Li (Department of Mathematics, Tongji University, Shanghai, China)

Abstract

Using some transformation formulas of the generalized hypergeometric series ${}_3F_2$, we give another proof of D. Zagier’s evaluation formula of the multiple zeta values $\zeta (2, \dots , 2, 3, 2, \dots , 2)$.

Keywords

multiple zeta value, generalized hypergeometric function

2010 Mathematics Subject Classification

11M32, 33C20

Full Text (PDF format)